# SDR 2018FA0000281

- Difficulty date: July 24, 2018
- Submitted: July 24, 2018
- Operation: General aviation
- Aircraft: N25773
- Make and model: Boeing 737-400
- Aircraft serial: XAC159
- Aircraft time: 47,197 hours, 31,937 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Clevis
- Part number: 655057914
- Condition: Corroded
- Location: Zone 300
- Part time: 47,197 hours, 31,937 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB AFT FITTING FWD CENTER CLEVIS FWD FACE HAS CORROSION.
